# SDR DALA2016062905043

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,917 hours, 34,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXIT LIGHT LENS COVER MISSING.  REPLACE MISSING RED LENS AT MID LAV.
